# SDR SWAA2024061099640

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N8824Q
- Make and model: Boeing 737-8
- Aircraft serial: 67477
- Aircraft time: 4,859 hours, 2,765 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS AFT I/B AND FO'S AFT I/B FLASHLIGHTS DO NOT TEST PROPERLY.   ADJUSTED FLASHLIGHT AND TESTED GOOD PER M/M 25-64-00.
